# SDR 2013FA0000427

- Difficulty date: July 31, 2013
- Submitted: July 31, 2013
- Operation: General aviation
- Aircraft: N388DS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC139
- Aircraft time: 300 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: SF12579
- Condition: Frayed
- Location: Rudder
- Part time: 300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CABLE, PILOTS SIDE, LT SIDE.  CABLE FROM BULKHEAD TO BELL CRANK. FRAYED CABLE ABOUT A QUARTER OF AN INCH FROM THE (S) TURN WITH RUDDER PETAL ASSY ALL THE WAY AFT.
